# SDR USAA990670

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1400-1420
- Part time: 47,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 2 INCH AREA OF CORROSION AT BS 1400 TO BS 1420 LBL 18 WEB AND SKIN, CORROSION LEVEL 2.  FABRICATED WEB PER SRM 53-60.  (M)
